# SDR AALA20011191

- Difficulty date: June 7, 2001
- Submitted: July 2, 2001
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- System (JASC): 3350 · Emergency Lighting
- Part: Terminal
- Condition: Broken
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT R2 DOOR INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT TERMINAL END AT R2 DOOR.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
